Nash equilibria sets in mixed extension of 2 X 2 X 2 games
Закрыть
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
1006 4
Ultima descărcare din IBN:
2021-10-21 16:07
Căutarea după subiecte
similare conform CZU
517.977+519.83 (1)
Дифференциальные, интегральные и другие функциональные уравнения. Конечные разности. Вариационное исчисление. Функциональный анализ (197)
Исследование операций (154)
SM ISO690:2012
UNGUREANU, Valeriu, BOTNARI, Ana. Nash equilibria sets in mixed extension of 2 X 2 X 2 games. In: Computer Science Journal of Moldova, 2005, nr. 1(37), pp. 13-28. ISSN 1561-4042.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Computer Science Journal of Moldova
Numărul 1(37) / 2005 / ISSN 1561-4042

Nash equilibria sets in mixed extension of 2 X 2 X 2 games
CZU: 517.977+519.83

Pag. 13-28

Ungureanu Valeriu, Botnari Ana
 
Moldova State University
 
Disponibil în IBN: 10 decembrie 2013


Rezumat

We describe the Nash equilibria set as an intersection of graphs of players ' best responses. The problem of Nash equilibria set construction for three-person extended 2 X2X2 games is studied. Mathematics Subject Classification 2000: 90C05, 90C10, 90C29, 90C31.

Cuvinte-cheie
Noncooperative game, Nash equilibria set, graph of best responses,

Nash equilibrium

Crossref XML Export

<?xml version='1.0' encoding='utf-8'?>
<doi_batch version='4.3.7' xmlns='http://www.crossref.org/schema/4.3.7' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.crossref.org/schema/4.3.7 http://www.crossref.org/schema/deposit/crossref4.3.7.xsd'>
<head>
<doi_batch_id>ibn-2176</doi_batch_id>
<timestamp>1685293777</timestamp>
<depositor>
<depositor_name>Information Society Development Instiute, Republic of Moldova</depositor_name>
<email_address>idsi@asm.md</email_address>
</depositor>
<registrant>Institutul de Matematică şi Informatică al AŞM</registrant>
</head>
<body>
<journal>
<journal_metadata>
<full_title>Computer Science Journal of Moldova</full_title>
<issn media_type='print'>15614042</issn>
</journal_metadata>
<journal_issue>
<publication_date media_type='print'>
<year>2005</year>
</publication_date>
<issue>1(37)</issue>
</journal_issue>
<journal_article publication_type='full_text'><titles>
<title>Nash equilibria sets in mixed extension of 2 X 2 X 2 games</title>
</titles>
<contributors>
<person_name sequence='first' contributor_role='author'>
<given_name>Valeriu</given_name>
<surname>Ungureanu</surname>
</person_name>
<person_name sequence='additional' contributor_role='author'>
<given_name>Ana</given_name>
<surname>Botnari</surname>
</person_name>
</contributors>
<publication_date media_type='print'>
<year>2005</year>
</publication_date>
<pages>
<first_page>13</first_page>
<last_page>28</last_page>
</pages>
</journal_article>
</journal>
</body>
</doi_batch>